NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A patient starts regular morphine. What is usually prescribed alongside it to prevent a common side effect?

  1. AA diuretic
  2. BAn antihistamine
  3. CAn antibiotic
  4. DA laxative
2.护理学基础困难

For a healthy adult having planned surgery, until how long before anaesthesia can water usually still be taken?

  1. AUp to 2 hours before
  2. BUp to 12 hours before
  3. CUp to 24 hours before
  4. DWater is not allowed from the day before
3.感染控制与患者安全中等

When should the transparent dressing over a peripheral IV site be changed?

  1. AEvery hour, so the site can be cleaned again
  2. BOnly when the IV catheter is removed, whatever its state
  3. CWhen it is damp, loose or visibly soiled
  4. DOnly when the patient asks for a new dressing
4.感染控制与患者安全困难

Only one airborne infection isolation room (negative pressure) is free. Which newly admitted patient should be placed in it?

  1. AA patient with confirmed seasonal influenza and a cough
  2. BA patient with suspected active pulmonary tuberculosis
  3. CA patient with C. difficile diarrhea
  4. DA patient with an MRSA wound infection
5.优先排序与委派中等

A patient arrives in the recovery room after general anesthesia. What does the nurse assess first?

  1. AThe pain score
  2. BAirway patency and breathing
  3. CThe surgical dressing and the drains
  4. DUrine output
6.优先排序与委派困难

A patient is going home on a new oral anticoagulant. There is only a short time for teaching. Which topic is most important?

  1. ASigns of bleeding and when to seek help
  2. BHow to cook low-fat meals
  3. CHow to choose comfortable walking shoes
  4. DWhich television programs help with relaxation
7.临床护理中等

How is Helicobacter pylori infection usually treated?

  1. ASurgery to remove the stomach
  2. BAntacids alone, taken after every meal for a month
  3. CA combination of antibiotics with a proton pump inhibitor
  4. DA single dose of paracetamol and a bland diet for a week
8.临床护理困难

Why are patients with nephrotic syndrome at increased risk of blood clots?

  1. AThey lose all their red cells in the urine, which thickens the remaining blood
  2. BThey lose most of their platelets in the urine every day
  3. CTheir blood pressure is always very low
  4. DAnticoagulant proteins are lost in the urine and clotting factors rise
9.实验室检查值与电解质中等

A patient takes valproate (valproic acid) for epilepsy. Which tests are monitored regularly?

  1. ATroponin and B-type natriuretic peptide
  2. BSerum lithium and urine specific gravity
  3. CThyroid function and serum calcium
  4. DLiver function tests and platelet count
10.实验室检查值与电解质困难

An RN cares for a patient on a 24-hour urine collection. Which task can be delegated to unlicensed assistive personnel (UAP), such as a nursing or healthcare assistant?

  1. ATeaching the patient why the 24-hour collection is needed
  2. BSaving all urine in the collection container as instructed
  3. CDeciding whether to restart the collection after a missed sample
  4. DInterpreting the creatinine clearance result when it comes back
11.药理学中等

氟哌啶醇等典型抗精神病药主要通过阻断什么起作用?

  1. A5-羟色胺再摄取
  2. BGABA-A 受体
  3. C乙酰胆碱酯酶
  4. D多巴胺 D2 受体
12.药理学困难

A patient develops a dry cough on an ACE inhibitor and is switched to losartan. Why is losartan less likely to cause cough?

  1. AIt blocks histamine receptors in the airways
  2. BIt also acts as a bronchodilator
  3. CIt does not block the breakdown of bradykinin
  4. DIt is excreted faster by the kidney
13.内外科护理:心血管与呼吸中等

A patient with an implantable cardioverter-defibrillator asks what to do if it fires. Which teaching is correct?

  1. AIgnore any shock at all, because the device is designed to fire every day and needs no follow-up
  2. BRemove the device battery at home if it fires more than once
  3. COne shock and well: contact the device clinic; repeated shocks or unwell: call emergency services
  4. DDrive straight to hospital alone after any shock so the device can be checked by the team
14.内外科护理:心血管与呼吸困难

A patient with severe aortic stenosis is prescribed glyceryl trinitrate (nitroglycerin) for chest pain. Why should the nurse use particular caution?

  1. AGTN raises the blood pressure dangerously in aortic stenosis
  2. BThere is no reason for caution, because GTN acts only on the coronary arteries
  3. CVasodilators can cause a severe fall in BP with a fixed outflow obstruction
  4. DGTN makes the narrowed aortic valve tighten further within a few minutes
15.内外科护理:神经、内分泌与肾脏中等

哪一组结果最支持 DKA 而不是 HHS?

  1. A血糖高于 30 mmol/L,pH 正常
  2. B酮体正常,碳酸氢盐正常
  3. C渗透压极高,血中仅有微量酮体
  4. D酮体高、pH 低于 7.3、碳酸氢盐低
16.内外科护理:神经、内分泌与肾脏困难

一名护士正在护理四位患者。应首先看哪位患者?

  1. A询问磷结合剂的 CKD 患者
  2. B到了服用左甲状腺素时间的稳定型甲状腺功能减退患者
  3. C流出液清亮的腹膜透析患者
  4. D开颅术后右侧瞳孔新近散大且反应迟钝的患者
17.内外科护理:消化、围手术期与肿瘤中等

出血性消化性溃疡内镜治疗后,常用哪类药物来抑制胃酸?

  1. A质子泵抑制剂
  2. Bβ 受体阻滞剂
  3. C袢利尿剂
  4. D西替利嗪等 H1 抗组胺药
18.内外科护理:消化、围手术期与肿瘤困难

On day 3 after surgery, a patient has a temperature of 38.6 °C, respiratory rate 24/min, pulse 118/min, BP 92/58 mmHg and new confusion. What should the nurse do?

  1. AGive paracetamol and recheck in four hours
  2. BEscalate urgently and start the sepsis pathway
  3. CEncourage oral fluids and wait for the doctor's round
  4. DRecord the observations and continue routine care
19.产科护理中等

分娩机转最初几个动作的正确顺序是什么?

  1. A内旋转、衔接、下降、仰伸、俯屈
  2. B衔接、下降、俯屈、内旋转、仰伸
  3. C下降、仰伸、衔接、俯屈、内旋转
  4. D俯屈、衔接、仰伸、下降、内旋转
20.产科护理困难

Which newborn finding should prompt checks for kidney and other anomalies?

  1. AMilia on the nose
  2. BMild moulding of the head
  3. CA single umbilical artery
  4. DAcrocyanosis in the first hours
21.儿科护理中等

哪些迹象提示孩子已准备好开始如厕训练?

  1. A能保持干爽约 2 小时、表现出兴趣并能遵从简单指令
  2. B说出第一个词
  3. C满 1 岁并能走路,无论孩子是否表现出兴趣
  4. D能够走路
22.儿科护理困难

Five minutes after IM adrenaline for anaphylaxis, a child is still wheezing and has a low blood pressure. What should the nurse do?

  1. AGive a further dose of IM adrenaline as per protocol and call for advanced help
  2. BSit the child up and walk her around to raise the blood pressure
  3. CWait 30 minutes for the first dose of adrenaline to take its full effect
  4. DGive an oral antihistamine and a steroid instead of more adrenaline
23.精神科护理中等

A patient intoxicated with phencyclidine (PCP) is agitated and has nystagmus and high blood pressure. Which nursing approach is best?

  1. AEncourage him to walk around the ward and join in activities to help burn off the drug
  2. BTry to talk the patient down by discussing his feelings in detail
  3. CPut him in a busy area so that staff can watch him more easily
  4. DProvide a quiet, low-stimulation environment and keep staff and patient safe
24.精神科护理困难

一名严重抑郁数周的患者突然变得快乐而平静,并把自己的手表送给另一名患者。最恰当的措施是什么?

  1. A记录他的情绪明显好转,并降低对他的观察级别
  2. B直接询问他的自杀想法和计划,并告知团队
  3. C计划明天让他出院
  4. D赞扬他的慷慨,不做其他事
25.护理数学与单位换算中等
5 ft 10 in1 ft = 12 in1 in = 2.54 cmh = ? cm

练习题(虚构数值,不作为临床指导)。 一位患者身高 5 ft 10 in。按 1 ft = 12 in 和 1 in = 2.54 cm,求以厘米表示的身高h,取到最接近的整厘米。

5 ft 10 in1 ft = 12 in1 in = 2.54 cm
h = cm
26.护理数学与单位换算困难
1 tbsp? mL3 tsp? mL2 杯? mL3 fl oz? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了1 tbsp / 液体营养补充剂, 3 tsp / 止咳糖浆, 2 杯 / 茶, 3 fl oz / 果汁。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 tbsp = 15 mL1 tsp = 5 mL1 杯 = 8 fl oz = 240 mL1 fl oz = 30 mL
V = mL
27.剂量计算中等
70 kg10 mg/kg/天3× 每天D = ? mg

某患者体重 70 kg。医嘱剂量为每天 10 mg/kg,分 3 次等量给药。每次给多少毫克 D?

70 kg10 mg/kg/天3× 每天
D = mg
28.剂量计算困难
200 mg/5 mLV = ? mL

一名患者体重 173.8 lb。医嘱为单次剂量 2 mg/kg,储备液为 5 mL 中含 200 mg。按 1 kg = 2.2 lb 计算,你应给予多少容量 V? 保留一位小数。

173.8 lb2 mg/kg200 mg/5 mL1 kg = 2.2 lb
V = mL
29.静脉输液速度中等
V = ?60 gtt/mL30 gtt/min4 h

滴注以 30 gtt/min 的速度通过滴系数为 60 gtt/mL 的输液器。患者在 4 小时内接受多少毫升 V?

30 gtt/min60 gtt/mL4 h
V = mL
30.静脉输液速度困难
400 mg500 mL10 mL/h? mcg/min

400 mg 药物溶于 500 mL 的输液以 10 mL/h 运行。患者每分钟接受多少微克 D?

400 mg/500 mL10 mL/h
D = mcg/min
31.静脉输液与液体平衡中等
入量出量12 小时班次牛奶100 mL果汁200 mL汤150 mL静脉输液125 mL/h × 12 h静脉抗生素2 × 50 mL尿液200 mL尿液375 mL呕吐物100 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。患者体重 97 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

97 kg12 h尿液: 200 mL尿液: 375 mL呕吐物: 100 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
500 mL120 mL/h开始 06:4508:15: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体于 06:45 开始用输液泵以 120 mL/h 输注。到 08:15 时袋中还剩多少 mL V?

500 mL120 mL/h06:45 → 08:15
V = mL
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 7 次/分,SpO₂ 94%正在补充吸氧,血压 90/54 mmHg,脉搏 114 次/分,清醒,体温 39.0 °C。NEWS2 总分是多少?

RR 7SpO₂ 94%O₂SBP 90HR 114AT 39.0 °C
NEWS2 =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 9 次/分,SpO₂ 98%吸室内空气,血压 124/74 mmHg,脉搏 70 次/分,仅对声音有反应,体温 38.8 °C。患者属于哪个临床风险组?点击它。

RR 9SpO₂ 98%空气SBP 124HR 70VT 38.8 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: D · A laxative

为什么是这个答案

Because opioid-induced constipation is so common, a regular laxative is usually prescribed with regular opioids, and bowel movements are monitored.

答案

D · A laxative
2.护理学基础

答案: A · Up to 2 hours before

为什么是这个答案

Standard guidance allows clear fluids up to 2 hours and food up to 6 hours before elective anaesthesia. Long fasting causes thirst, dehydration and discomfort without added safety.

答案

A · Up to 2 hours before
3.感染控制与患者安全

答案: C · When it is damp, loose or visibly soiled

为什么是这个答案

A dressing that is wet, loose or dirty no longer protects the insertion site and is changed using aseptic technique. Otherwise, it is changed according to policy.

答案

C · When it is damp, loose or visibly soiled
4.感染控制与患者安全

答案: B · A patient with suspected active pulmonary tuberculosis

为什么是这个答案

Tuberculosis needs airborne precautions in a negative-pressure room. Influenza needs droplet precautions and MRSA and C. difficile need contact precautions, which can be given in an ordinary single room.

答案

B · A patient with suspected active pulmonary tuberculosis
5.优先排序与委派

答案: B · Airway patency and breathing

为什么是这个答案

After anesthesia, the airway can be blocked by the tongue or secretions, and breathing may be depressed. The airway and breathing are checked first, followed by circulation and the wound.

答案

B · Airway patency and breathing
6.优先排序与委派

答案: A · Signs of bleeding and when to seek help

为什么是这个答案

The main risk of anticoagulants is bleeding, so the patient must know the signs, such as black stools or blood in the urine, and when to seek help. Other topics can follow later.

答案

A · Signs of bleeding and when to seek help
7.临床护理

答案: C · A combination of antibiotics with a proton pump inhibitor

为什么是这个答案

Eradication therapy combines a PPI with two antibiotics for a set course. Completing the course is important for success.

答案

C · A combination of antibiotics with a proton pump inhibitor
8.临床护理

答案: D · Anticoagulant proteins are lost in the urine and clotting factors rise

为什么是这个答案

Loss of proteins such as antithrombin in the urine, together with increased hepatic production of clotting factors, creates a hypercoagulable state. Some patients need anticoagulation.

答案

D · Anticoagulant proteins are lost in the urine and clotting factors rise
9.实验室检查值与电解质

答案: D · Liver function tests and platelet count

为什么是这个答案

Valproate can cause liver toxicity and thrombocytopenia, so liver tests and the platelet count are monitored. It can also raise ammonia; confusion or vomiting should prompt an ammonia level.核对依据: Valproic Acid · StatPearls (NCBI Bookshelf) (2024)

答案

D · Liver function tests and platelet count
10.实验室检查值与电解质

答案: B · Saving all urine in the collection container as instructed

为什么是这个答案

UAP can help with routine, standard tasks such as saving urine and keeping the container cool as instructed. Teaching, clinical decisions and interpreting results require nursing judgment and stay with the RN.核对依据: 24-Hour Urine Collection and Analysis · StatPearls (NCBI Bookshelf) (2024)

答案

B · Saving all urine in the collection container as instructed
11.药理学

答案: D · 多巴胺 D2 受体

为什么是这个答案

氟哌啶醇阻断中脑边缘通路中的 D2 受体,减轻阳性症状。阻断其他通路中的 D2 受体会引起锥体外系反应和催乳素升高。

答案

D · 多巴胺 D2 受体
12.药理学

答案: C · It does not block the breakdown of bradykinin

为什么是这个答案

ACE (kininase II) breaks down bradykinin, so ACE inhibitors raise bradykinin, which can cause cough and angioedema. ARBs block the angiotensin II receptor without affecting bradykinin breakdown.

答案

C · It does not block the breakdown of bradykinin
13.内外科护理:心血管与呼吸

答案: C · One shock and well: contact the device clinic; repeated shocks or unwell: call emergency services

为什么是这个答案

A single shock with full recovery usually needs a call to the device team. Several shocks in a short time, or a shock with chest pain, breathlessness or collapse, needs emergency help. Patients should not drive themselves after a shock.

答案

C · One shock and well: contact the device clinic; repeated shocks or unwell: call emergency services
14.内外科护理:心血管与呼吸

答案: C · Vasodilators can cause a severe fall in BP with a fixed outflow obstruction

为什么是这个答案

In severe aortic stenosis, cardiac output is fixed by the narrow valve. Vasodilators lower preload and afterload, and the heart cannot compensate, so the blood pressure can fall sharply and cause syncope. They are used with care and close monitoring.

答案

C · Vasodilators can cause a severe fall in BP with a fixed outflow obstruction
15.内外科护理:神经、内分泌与肾脏

答案: D · 酮体高、pH 低于 7.3、碳酸氢盐低

为什么是这个答案

DKA 的定义是高血糖(或已知糖尿病)、酮血症(例如 >3 mmol/L)和代谢性酸中毒(英国标准为 pH < 7.3 或碳酸氢盐 < 15 mmol/L)。HHS 有极高的血糖和高渗透压(常 > 320 mOsm/kg),酮症很少,也没有明显的酸中毒。

答案

D · 酮体高、pH 低于 7.3、碳酸氢盐低
16.内外科护理:神经、内分泌与肾脏

答案: D · 开颅术后右侧瞳孔新近散大且反应迟钝的患者

为什么是这个答案

脑部手术后新出现的单侧瞳孔散大且反应迟钝,提示颅内压升高压迫动眼神经,是可能脑疝的征象。需要立即评估,包括 GCS 和生命体征,并紧急上报。其他患者情况稳定,他们的需求可稍后满足。

答案

D · 开颅术后右侧瞳孔新近散大且反应迟钝的患者
17.内外科护理:消化、围手术期与肿瘤

答案: A · 质子泵抑制剂

为什么是这个答案

PPI 提高胃内 pH,稳定血凝块,并减少溃疡出血内镜治疗后的再出血。应检测并根除 H. pylori,并尽可能停用 NSAID。

答案

A · 质子泵抑制剂
18.内外科护理:消化、围手术期与肿瘤

答案: B · Escalate urgently and start the sepsis pathway

为什么是这个答案

These findings suggest sepsis with poor perfusion. Urgent medical review and a sepsis bundle, including blood cultures, antibiotics within an hour, lactate, fluids and urine output monitoring, improve survival.

答案

B · Escalate urgently and start the sepsis pathway
19.产科护理

答案: B · 衔接、下降、俯屈、内旋转、仰伸

为什么是这个答案

分娩机转依次为衔接、下降、俯屈、内旋转、仰伸、外旋转(复位)和娩出。

答案

B · 衔接、下降、俯屈、内旋转、仰伸
20.产科护理

答案: C · A single umbilical artery

为什么是这个答案

A two-vessel cord can be associated with renal, cardiac and other anomalies. Milia, moulding and acrocyanosis are normal findings.

答案

C · A single umbilical artery
21.儿科护理

答案: A · 能保持干爽约 2 小时、表现出兴趣并能遵从简单指令

为什么是这个答案

准备好的迹象包括能控制膀胱数小时、意识到尿布湿了、对马桶感兴趣,以及能够坐、走并遵从简单指令,通常在约 18 个月至 3 岁之间。

答案

A · 能保持干爽约 2 小时、表现出兴趣并能遵从简单指令
22.儿科护理

答案: A · Give a further dose of IM adrenaline as per protocol and call for advanced help

为什么是这个答案

IM adrenaline can be repeated after about 5 minutes if signs persist. Help is called, the child lies flat (with legs raised if tolerated, or sitting if breathing is difficult), and oxygen and IV fluids are given. Standing or walking can cause collapse.

答案

A · Give a further dose of IM adrenaline as per protocol and call for advanced help
23.精神科护理

答案: D · Provide a quiet, low-stimulation environment and keep staff and patient safe

为什么是这个答案

PCP can cause agitation, violence, psychosis, nystagmus and hypertension. Reducing stimulation and keeping enough staff present for safety are key; "talking down" is less effective than with other hallucinogens.

答案

D · Provide a quiet, low-stimulation environment and keep staff and patient safe
24.精神科护理

答案: B · 直接询问他的自杀想法和计划,并告知团队

为什么是这个答案

突然平静和赠送财物可能意味着患者已决定结束自己的生命。护士应直接询问自杀意图、计划和手段,维护安全,并告知团队。

答案

B · 直接询问他的自杀想法和计划,并告知团队
25.护理数学与单位换算

答案: h = 178 cm

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

以英寸表示的身高

5·12 + 10 = 70 in

英寸换算为厘米

h = 70·2.54 = 177.8 ≈ 178 cm

答案

h = 178 cm
26.护理数学与单位换算

答案: V = 600 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

1 tbsp = 1·15 = 15 mL
3 tsp = 3·5 = 15 mL
2 杯 = 2·240 = 480 mL
3 fl oz = 3·30 = 90 mL

相加

V = 15 + 15 + 480 + 90 = 600 mL

答案

V = 600 mL
27.剂量计算

答案: D = 233.3 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

每日总量

10·70 = 700 mg

每次剂量

D = 700/3 = 233.3 mg

答案

D = 233.3 mg
28.剂量计算

答案: V = 4 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

体重 (kg)

173.8/2.2 = 79 kg

剂量

2·79 = 158 mg

体积

V = (158/200)·5 = 3.95 ≈ 4 mL

答案

V = 4 mL
29.静脉输液速度

答案: V = 120 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

30·60/60 = 30 mL/h

体积

V = 30·4 = 120 mL

答案

V = 120 mL
30.静脉输液速度

答案: D = 133.3 mcg/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

400000 mcg/500 mL = 800 mcg/mL

每小时剂量

10·800 = 8000 mcg/h

每分钟剂量

D = 8000/60 = 133.3 mcg/min

答案

D = 133.3 mcg/min
31.静脉输液与液体平衡

答案: U = 0.49 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

200 + 375 = 575 mL

每千克每小时

U = 575/(97·12) = 0.494 ≈ 0.49 mL/kg/h

答案

U = 0.49 mL/kg/h
32.静脉输液与液体平衡

答案: V = 320 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

06:45 → 08:15 = 1.5 h

已输入体积

120·1.5 = 180 mL

剩余体积

V = 500 − 180 = 320 mL

答案

V = 320 mL
33.临床评估评分

答案: NEWS2 = 12

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 7/min → 3
SpO₂ 94% → 1
吸氧 → 2
SBP 90 mmHg → 3
HR 114/min → 2
清醒 (A) → 0
T 39.0 °C → 1

相加

NEWS2 = 3 + 1 + 2 + 3 + 2 + 0 + 1 = 12

答案

NEWS2 = 12
34.临床评估评分

答案: 中

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 9/min → 1
SpO₂ 98% → 0
吸空气 → 0
SBP 124 mmHg → 0
HR 70/min → 0
仅对声音有反应 (V) → 3
T 38.8 °C → 1

总分和红色分值

NEWS2 = 1 + 0 + 0 + 0 + 0 + 3 + 1 = 5
至少有一个参数得 3 分。

风险组

中

答案

中

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions